# SDR SWAA2024112651399

- Difficulty date: October 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT 2024-651060<[01] REPLACED NEW FITTING AND FASTENERS LOCATED STA947.5 AND S-26L AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02 AND DWG-149A8103-7A SHEET 6 REV -.;[02] COMPLETED JOB
